Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Family of Identities via Arbitrary Polynomials

Dong Fengming, Ho Weng Kin and Lee Tuo Yeong
The College Mathematics Journal
Vol. 44, No. 1 (January 2013), pp. 43-47
DOI: 10.4169/college.math.j.44.1.043
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.1.043
Page Count: 5
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
A Family of Identities via Arbitrary Polynomials
Preview not available

Abstract

Summary In this short article, we prove an identity from which a theorem of Katsuura and two conjectures previously posed in this Journal follow directly.

Page Thumbnails